# SDR COMA0160808

- Difficulty date: October 13, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 7,963 hours, 8,180 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Part number: 46193
- Part serial: 491
- Condition: Faulty
- Location: Mlg Bay
- Part time: 7,963 hours, 8,184 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 6040. DURING CLIMB-OUT OF IAD AND AFTER GEAR RETRACTION RECEIVED A GEAR DISAGREE MESSAGE WITH AURAL WARNING. CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.REPLACED THE LANDING GEAR PRIORITY VALVE.
